Infinite versus finite graph domination

Gábor Bacsó, Heinz A. Jung, Zsolt Tuza

Research output: Contribution to journalArticle

2 Citations (Scopus)


We raise the following general problem: Which structural properties of dominating subgraphs in finite graphs remain valid for infinite graphs? Positive and negative results are presented.

Original languageEnglish
Pages (from-to)1495-1500
Number of pages6
JournalDiscrete Mathematics
Issue number9
Publication statusPublished - May 6 2010


  • Dominating set
  • Infinite graph
  • Structural domination

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Infinite versus finite graph domination'. Together they form a unique fingerprint.

  • Cite this